# SDR UALA2010072802723

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 82,464 hours, 13,278 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 120
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD FLUID ON BOTTOM OF LT ELEVATOR.  INSPECTED AND FOUND LT  ELEVATOR MIDDLE PCA FOR RT HYD SYS LEAKING. REPLACED LT SIDE ELEVATOR PCA (MIDDLE ONE).  ACTUATOR IN AND SECURED. CLOSING UP.
